Alert archive / Alabama / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 97, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Dec 11, 2021, 4:59 AM CST for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 31 min. 46 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2021, 4:59 AM CST (10:59 UTC)
- Expired
- Dec 11, 2021, 5:30 AM CST
- In force
- 31 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 5:15 AM CST | TSTM WND DMG | 2 Ese Cherokee, AL | TREE DOWN ALONG OLD LEE HIGHWAY. |
| Dec 11, 5:15 AM CST | TSTM WND DMG | 2 Ese Cherokee, AL | TREE DOWN ON BARNES LANE. |
| Dec 11, 5:15 AM CST | TSTM WND DMG | 4 Ene Cherokee, AL | TREE DOWN ON MULBERRY LANE IN CHEROKEE, AL. |
| Dec 11, 5:19 AM CST | TSTM WND DMG | 2 Sw Underwood-Petersvi, AL | BARN DAMAGE WAS REPORTED AT 5150 CR 41. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:19 AM CST | TSTM WND DMG | 3 Wnw Florence, AL | A TREE WAS KNOCKED DOWN ON CR 41 AT THE FORKS OF CYPRESS. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:21 AM CST | TSTM WND DMG | 1 S Underwood-Petersvil, AL | TREES WERE KNOCKED DOWN ON AUGUSTA STREET AND CAMELLIA DRIVE. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:21 AM CST | TSTM WND DMG | 2 Ssw Underwood-Petersv, AL | PRIVACY FENCES WERE DAMAGED AND SHINGLES WERE TORN OFF OF HOMES AT WHEATON DRIVE AT CYPRESS CREEK DRIVE. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:21 AM CST | TSTM WND DMG | 2 S Underwood-Petersvil, AL | FENCE DAMAGE WAS REPORTED ON GREENFIELD ROAD AT BRITT STREET. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:23 AM CST | TSTM WND DMG | 1 Ssw Underwood-Petersv, AL | TREES WERE KNOCKED DOWN ON RASCH ROAD AT CONGRESS STREET. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:23 AM CST | TSTM WND DMG | 1 S Underwood-Petersvil, AL | TREES WERE KNOCKED DOWN AT RASCH ROAD AT CONGRESS STREET. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:25 AM CST | TSTM WND DMG | 1 Sse Underwood-Petersv, AL | A TREE WAS SNAPPED AT RASCH ROAD AT LANETT STREET. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:25 AM CST | TSTM WND DMG | 1 Sse Underwood-Petersv, AL | TREES WERE KNOCKED DOWN ON TAYLOR ROAD AT RASCH ROAD. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:25 AM CST | TSTM WND DMG | 1 Ssw Underwood-Petersv, AL | TREES AND POWER LINES WERE KNOCKED DOWN ON RASCH RASCH ROAD NEAR CR 57. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:25 AM CST | TSTM WND DMG | 1 S Underwood-Petersvil, AL | POWER LINES WERE KNOCKED DOWN ON RASCH ROAD AT CAMEILLIA. TIIME ESTIMATED BY RADAR. |
| Dec 11, 5:25 AM CST | TSTM WND DMG | 2 Ene Underwood-Petersv, AL | METAL WAS TORN OFF OF A BARN AND TREES WERE KNOCKED DOWN ON CHISHOLM ROAD AT HENSLEY HOME. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:26 AM CST | TSTM WND DMG | 1 Nw Florence, AL | A POWERLINE WAS REPORTED ON FIRE AT 410 ROBINWOOD LANE. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:26 AM CST | TSTM WND DMG | 2 Wsw Florence, AL | A TREE WAS KNOCKED DOWN ACROSS THE ROAD AT 1115 WILDWOOD PARK ROAD. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:26 AM CST | TSTM WND DMG | 3 N Sheffield, AL | A TREE WAS KNOCKED DOWN ON CR 2 OFF OF HIGHWAY 20. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 1 Ene Florence, AL | AN ELECTRIC POLE WAS KNOCKED DOWN NEAR HICKORY HILLS APARTMENTS. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 1 Sse Underwood-Petersv, AL | TREE ON VEHICLE. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 1 S Underwood-Petersvil, AL | TREES WERE KNOCKED DOWN IN FRONT AND BACK OF LISTER HILL CREDIT UNION ON CLOVERDALE ROAD. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 1 Wsw Sheffield, AL | TREE DOWN NEAR THE INTERSECTION OF GUNTERSVILLE ST AND WILSON DAM AVE. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 2 Ese Underwood-Petersv, AL | SEVERE WIND DAMAGE TO TWO BUILDINGS/BUSINESSES REPORTED AT 4230 AND 4242 BYRSON BLVD. TIIME ESTIMATED BY RADAR. |
| Dec 11, 5:27 AM CST | TSTM WND DMG | 2 Ssw Florence, AL | TREE DOWN NEAR SAVANNAH HIGHWAY AND BEVERLY RD IN FLORENCE. |
| Dec 11, 5:28 AM CST | TSTM WND DMG | 2 Ese Underwood-Petersv, AL | PORTION OF THE ROOF WAS TORN OFF OF GLOBAL FIRE PROTECTION STORE IN FLORENCE. REPORT RELAYED VIA SOCIAL MEDIA AND TIME ESTIMATED BASED ON RADAR. |
| Dec 11, 5:30 AM CST | TSTM WND DMG | 1 Nne Sheffield, AL | TREE DOWN NEAR THE INTERSECTION OF N NASHVILLE AV AND E 8TH ST IN SHEFFIELD. |
| Dec 11, 5:30 AM CST | TSTM WND DMG | 1 Nnw Sheffield, AL | TREE DOWN NEAR LITTLE ROCK AVE AND W 5TH ST IN SHEFFIELD. |
| Dec 11, 5:30 AM CST | TSTM WND DMG | 2 Ssw Underwood-Petersv, AL | HOMES DAMAGED ON AUGUSTA STREET. |
| Dec 11, 5:30 AM CST | TSTM WND DMG | Florence, AL | TREE DOWN ON HOME ON WOODLAND HILLS DR. |
| Dec 11, 5:30 AM CST | TSTM WND DMG | Tuscumbia, AL | POWERLINES DOWN IN TUSCUMBIA. |
| Dec 11, 5:32 AM CST | TSTM WND DMG | 1 Nnw Saint Florian, AL | TREES WERE KNOCKED DOWN ON CR 30 AT THE CATHOLIC CHURCH. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:32 AM CST | TSTM WND DMG | 1 Ssw Underwood-Petersv, AL | A TREE WAS KNOCKED DOWN ONTO A RESIDENCE AT 45 CR 57. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:32 AM CST | TSTM WND DMG | 2 E Florence, AL | POWERLINES WERE KNOCKED DOWN ON A RESIDENCE AT KENTUCKY ROAD AT ST. PAUL ROAD. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:32 AM CST | TSTM WND DMG | 3 Ne Saint Florian, AL | A TREE WAS KNOCKED DOWN ON CR 122 JUST WEST OF THE FIRE DEPARTMENT. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:33 AM CST | TSTM WND DMG | 2 W Killen, AL | TREES WERE KNOCKED DOWN ON EAST LAKESHORE DRIVE. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:33 AM CST | TSTM WND DMG | 3 Ene Saint Florian, AL | TREES AND POWER LINES WERE KNOCKED DOWN AT THE WOODLAND HILLS MOBILE HOME PARK ON WOODLAND HILLS DRIVE. EIGHT MOBILE HOMES WERE DAMAGED. A MEDIA ACCOUNT INDICATED A TREE DESTROYED AT LEAST ONE TRAILER WITH THREE OCCUPANTS NARROWLY ESCAPING INJURY. |
| Dec 11, 5:33 AM CST | TSTM WND DMG | 3 Wnw Killen, AL | TREES WERE KNOCKED DOWN AT 596 WESTMORELAND ROAD. TIME ESTIMATED BY RADAR. |
| Dec 11, 5:33 AM CST | TSTM WND GST 59 | 2 Ssw Florence, AL | EMERGENCY MANAGER MEASURED A 59 MPH WIND GUST IN DOWNTOWN FLORENCE, AL. |
| Dec 11, 5:34 AM CST | TSTM WND DMG | 1 Ssw Tuscumbia, AL | TREE DOWN ON FRANKFURT RD. |
| Dec 11, 5:34 AM CST | TSTM WND DMG | Sheffield, AL | TREE DOWN. |
| Dec 11, 5:36 AM CST | TSTM WND DMG | 1 Sw Tuscumbia, AL | TREE DOWN. |
| Dec 11, 5:37 AM CST | TSTM WND DMG | 1 Nnw Tuscumbia, AL | TREE DOWN AT THE INTERSECTION OF S BLACKWELL RD AND E WHEELER AV. |
| Dec 11, 5:37 AM CST | TSTM WND DMG | 1 Se Sheffield, AL | TREE DOWN NEAR THE INTERSECTION OF AVALON AVE. AND COX BLVD. |
| Dec 11, 5:37 AM CST | TSTM WND DMG | 7 Ese Cherokee, AL | TREE DOWN. |
| Dec 11, 5:40 AM CST | TSTM WND DMG | 1 N Tuscumbia, AL | POWER POLE BLOWN DOWN OUTSIDE OF EMA OFFICE. |
| Dec 11, 5:40 AM CST | TSTM WND DMG | 2 S Florence, AL | ROOF PARTIALLY LIFTED ON STRUCTURE IN DOWNTOWN FLORENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 31 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 11, 3:41 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 16.2
The text
As transmitted.
561
WUUS54 KHUN 111059
SVRHUN
ALC033-059-077-111130-
/O.NEW.KHUN.SV.W.0097.211211T1059Z-211211T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
459 AM CST Sat Dec 11 2021
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Central Lauderdale County in northwestern Alabama...
Colbert County in northwestern Alabama...
Western Franklin County in northwestern Alabama...
* Until 530 AM CST.
* At 458 AM CST, severe thunderstorms were located along a line
extending from 6 miles west of Cherokee to near Tishomingo State
Park, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red
Bay, Cherokee, Littleville, St. Florian and Underwood-Petersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Alabama.
&&
LAT...LON 3447 8816 3486 8810 3499 8754 3473 8759
3431 8792 3432 8817
TIME...MOT...LOC 1058Z 243DEG 48KT 3478 8808 3468 8808 3458 8823
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KTW1 follow-up statement
545
WWUS54 KHUN 111111
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
511 AM CST Sat Dec 11 2021
ALC033-059-077-111130-
/O.CON.KHUN.SV.W.0097.000000T0000Z-211211T1130Z/
Lauderdale AL-Colbert AL-Franklin AL-
511 AM CST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR CENTRAL LAUDERDALE...COLBERT AND WESTERN FRANKLIN COUNTIES...
At 511 AM CST, severe thunderstorms were located along a line
extending from 12 miles west of Underwood-Petersville to near
Cherokee to 7 miles northeast of Tishomingo State Park, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red Bay,
Cherokee, Littleville, St. Florian and Underwood-Petersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3455 8815 3476 8797 3489 8793 3499 8754
3473 8759 3431 8792 3432 8817 3447 8816
TIME...MOT...LOC 1111Z 243DEG 48KT 3485 8791 3475 8791 3465 8806
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KTWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 11, 2:36 AM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 11, 2:36 AM CST, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 236 AM CST Sat Dec 11 2021 .NEAR TERM...(Remainder of this morning and today) Issued at 236 AM CST Sat Dec 11 2021 A mid-level shortwave trough will continue to assume a pronounced negative tilt as it lifts northeastward from the Mid-MO Valley into the Upper-MS Valley early this morning, within a broader longwave trough over the central CONUS. At the surface, a deepening low related to this trough will lift rapidly northeastward from northern IL, maintaining a steep pressure gradient and gusty south- southwesterly flow across the local area. Widely scattered light showers will persist across the region early this morning, in the deep warm/moist advection regime to the east of this system, but at this point it still appears as if surface based parcels remain capped by a pronounced inversion rooted in the 4-5 kft layer, with our primary focus on convection to our west. Based on latest trends in high-resolution CAM guidance, thunderstorms currently extending from western TN southwestward into southern AR/northern LA will continue to evolve into a solid QLCS as the cyclone's synoptic cold front overtakes a prefrontal surface trough which served as the original low-level initiating mechanism. We expect this QLCS to enter northwest AL between 10-11Z and advance steadily southeastward, exiting the CWFA between 15-16Z. It appears as if the risk for severe thunderstorms will be tied to the QLCS, as there is little evidence to suggest isolated cellular activity ahead of it. Kinematic and thermodynamic parameters, including boundary layer dewpoints in the mid 60s and a southwesterly low-level jet of 50-60 knots, support damaging winds of 60-70 MPH and brief tornadoes as the main threats with this system. Although we have largely ended probabilities for thunderstorms from NW-to-SE in the wake of the QLCS, trailing shower activity will be possible until the arrival of the cold front, which should not occur until around 15-16Z in northwest AL. In addition to this, strong dynamic ascent to the north of the cold front and east of the mid- level trough could lead to periods of light rain through early afternoon. Outside of convection, we still expect strong gradient winds of 20-25 MPH and gusts of 30-35 MPH (higher in elevated terrain), and the current Wind Advisory will remain in effect until Noon CST. .SHORT TERM...(Tonight through Sunday) Issued at 236 AM CST Sat Dec 11 2021 Any lingering postfrontal rain will be ending in our southeastern counties around or shortly after 00Z, with rapid clearing expected to occur from NW-to-SE by mid/late evening, as the axis of the longwave trough shifts southeastward across the region. Although a light north-northeast wind will keep the boundary layer mixed for much of the night, it does appear as if winds will diminish around sunrise, and a light freeze is expected Sunday morning. Surface high pressure will build eastward into the southern Appalachians on Sunday, with a beautiful/sunny day anticipated, featuring light/variable winds and highs in the l-m 50s. .LONG TERM...(Sunday night through Friday) Issued at 236 AM CST Sat Dec 11 2021 Another cool night is in store for Sunday night, as high pressure remains over the area with northwesterly flow continuing. Flow aloft become more southwesterly and begins to bring some warmer/more moist air into the area on Monday. Highs with abundant sunshine should climb back into the upper 50s to lower 60s as a result. This trend continues into Monday night as the center of the surface high pushes into the Mid-Atlantic region. Models also show some cloud cover moving into northwestern Alabama after midnight as a warm front moves northward towards the area. Warmer overnight lows are expected as a result only dropping into the mid 30s east of the I-65 corridor and into the 40 to 45 degree range further west. There does not appear to be sufficient lift along the front or moisture depth to produce any precipitation at this time. So forecast remains dry. The cloud cover and continued moisture/warm air advection should keep lows in the lower 40s to lower 50s across the area (warmer temperatures in NW AL). Cloud cover overspreads the area Tuesday into Wednesday night, as the warm front waffles around the area. With southwesterly flow continuing as a weak cold front moves into the Midwestern states, temperatures will continue to get warmer (both daytime and overnight temperatures). Highs on Tuesday should climb into the mid to upper 60s and by Wednesday into the upper 60s to lower 70s with some sunshine returning. The cold front makes more progress eastward on Thursday. Isolated to scattered showers look possible ahead of this front into northwestern Alabama Thursday afternoon into Thursday night. Models are very divergent concerning where this front moves on Friday into Friday night. ECMWF keeps it over the area, as deeper moisture and better forcing develop along it, making for a wetter and significantly cooler solution. The GFS moves it further north into central or northern Tennessee, keeping our rain chances much lower and temperatures warmer. That said, have 20 to 40 percent precipitation chances in the forecast. Overall that should make it just a tad cooler than Thursday, but still warm. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1048 PM CST Fri Dec 10 2021 Lower ceilings ave exited KMSL and KHSV, but could redevelop at times. For now, kept ceilings at or above 030agl (VFR) until one or more bands of SHRA and TSRA move in after 09-10Z in northwest AL. LLWS is also included as southerly flow persists with gusts over 30kt. The main line of +TSRA with IFR conditions arrives toward 12-14Z at KMSL and 13-15Z at KHSV with the potential of strong to severe wind gusts. The cold front will shift winds to the west- northwest by 16-18Z with gusts of 25-35kt possible with VFR conditions the rest of the period. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Wind Advisory until noon CST today for ALZ001>010-016. TN...Wind Advisory until noon CST today for TNZ076-096-097. && NEAR TERM...70/DD SHORT TERM...70/DD LONG TERM...KTW AVIATION...17 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Dec 11, 3:48 AM CST, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 348 AM CST Sat Dec 11 2021 ALZ001>010-016-TNZ076-096-097-121130- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 348 AM CST Sat Dec 11 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... A line of strong to severe thunderstorms will track eastward across the Tennessee Valley this morning, ahead of a strong cold front. Damaging winds in the 60-70 MPH range and brief tornadoes will be the main hazards with this system, and a Tornado Watch is in effect for the entire outlook area through 11 AM CST. In addition to the risk for severe thunderstorms, strong southerly winds are expected prior to the arrival of the cold front, and a Wind Advisory remains in effect for the entire region through Noon CST. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected at this time. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is requested this morning. 70/DD
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:29 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 31 min |
| Dec 11, 4:40 AM CST | Tornado Warning | HUN | Colbert, Franklin | 22 min |
| Dec 11, 5:27 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 33 min |
| Dec 11, 5:50 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 40 min |
| Dec 11, 6:31 AM CST | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 29 min |
| Dec 11, 6:41 AM CST | Severe Thunderstorm Warning | HUN | Madison | 34 min |
| Dec 11, 7:01 AM CST | Special Weather Statement | HUN | Madison, Morgan | 44 min |
| Dec 11, 7:06 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Lawrence, Limestone, Madison, Morgan | 24 min |
| Dec 11, 7:31 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Limestone, Madison, Marshall, Morgan | 29 min |
| Dec 11, 7:57 AM CST | Special Weather Statement | HUN | Cullman, Jackson, Marshall, Morgan | 48 min |
| Dec 11, 9:12 AM CST | Special Weather Statement | HUN | DeKalb | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.